# SDR ASAA1057411

- Difficulty date: February 15, 2010
- Submitted: February 20, 2010
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 8,911 hours, 2,948 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Accessory Unit
- Part number: 655281064
- Part serial: 6552810D07302
- Condition: Failed
- Location: E&E Bay
- Part time: 8,946 hours, 2,956 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHEN PRESSING RECALL ON MASTER CAUTION ZONE TEMP LIGHT FOR CONTROL CABIN COMES ON.  PER QRH WHEN MASTER CAUTION IS RESET LIGHT GOES OUT.  REPLACED M324 AIR CONDITIONING ACCESSORY UNIT TESTED ACAU NORMAL REF MM 21 51 02 400 801.  RAN BOTH PACKS FOR 20 MIN PERFORMED BITE ON BOTH CONTROLLER NO FAULT LOGGED.
